Strong dependencies and s-semilattices

Thi, Vu Duc: Strong dependencies and s-semilattices. In: Acta cybernetica, (8) 2. pp. 195-202. (1987)

Cikk, tanulmány, mű

Download (740kB) | Preview
Item Type: Article
Journal or Publication Title: Acta cybernetica
Date: 1987
Volume: 8
Number: 2
ISSN: 0324-721X
Page Range: pp. 195-202
Language: angol
Uncontrolled Keywords: Természettudomány
Additional Information: Bibliogr.: 202. p.
Date Deposited: 2016. Oct. 15. 12:27
Last Modified: 2016. Oct. 15. 12:27

Actions (login required)

View Item View Item